# SDR NSVA200600217

- Difficulty date: November 27, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 31,348 hours, 36,564 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004W500
- Part serial: 1068
- Condition: Failed
- Location: Emergency Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER LIGHT ON/OFF IN FLT/INTERMITTENT.  REMOVED AND REPLACED WEU, PN 004W500, SN ON 1220, SN OFF 1068.
